# SDR UALA2012082104665

- Difficulty date: August 20, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,878 hours, 12,293 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT HIGH PITCH CONSTANT WHINE IN GENERAL AREA OF DOOR 3 L-R. THE NOISE WENT AWAY DURING DESCENT.  DF794 SATCOM COOLING FAN DEFERRED AS POSSIBLE CAUSE BUT NOISE IS STILL PRESENT ON NEXT FLIGHT AFTER DEACTIVATION.  SEE CH3599 OPBLM.  PRESSURIZED CABIN PER MM AND FOUND SATCOM ANTENNA TO BE LEAKING AROUND PERIPHERY AND AROUND FASTENERS.  ACCOMP CLOSE VISUAL INSPECTION SATCOM ANTENNA FOUND TO BE LEAKING PROFUSELY DURING PRESSURIZATION CK.
